Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ladymacbeth89

Veteran Member
  • Total Reviews

    0
  • Content Count

    110
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ladymacbeth89

  • Rank
    Member

Recent Profile Visitors

1625 profile views
  1. I wasn't on it long enough to see any benefits though...I got off it after 7 weeks, but my breakouts are now way worse than before. I'm starting to think it messed up my hormones, and I'm wondering if it will take a few months for them to go back to normal? Hmmmm...
  2. I was on spiro for about 7 weeks--2 menstrual cycles. I had to get off it due to bad side effects...I weaned myself from 50mg to 25 mg. ANyways, I have been off it for about 6 weeks now, and I'm breaking out worse than I did before I ever went on it! Could the spiro still be altering my hormones? I'm starting to think that it will take two menstrual cycles for my skin and hormones to get back to normal. To all you ladies who quit spiro--did your acne worsen after you stopped? And if so, for how
  3. Well on update on this topic...quit the Spiro 2 weeks ago...I gained about 10 pounds in 6 weeks. I saw my regular doctor, who verified that it was the spiro. He said something along the lines of Spiro altering the way your body holds potassium, water, and sodium. I don't recall the exact phrasing, b/c he was using a lot of medical jargen which I could not understand. But he said that now that I'm off it, my metabolic rate will go back to normal, and the weight should come off on its own. Now my
  4. I do take a lot of migraine prevention medications...one of them is Depakote, which is infamous for massive weight gain, but I've been on that since December, and I haven't gained a single pound. Most of the weight is on my tummy now...it's poofy and bloated all the time. Also, my butt for some reason, because that is where I now have a hard time squeezing my jeans over. I think I'm drinking enough water cuz I have empty water bottles scattered everywhere. I was reading on some other message boa
  5. My derm put me on 25 mg of Spiro for 5 weeks, and then increased to 50mg. I've been on 50mg for about 2 weeks now. Well, within 5 weeks, I have gained almost 10 pounds, with no change to my diet/routine whatsoever. I'm a 29 year old female. So far it's helped my skin a little, and spiro really is a last resort for me, but if I gained that much weight in less than 2 months, I don't know where my weight will be 2 more months from now. So if anyone has had similar experiences, please let me know...
  6. Here's some safety info I found on a medical website that I think may be helpful. I'm definately going to try this! Dosage--Acne vulgaris: Doses ranging from 45-220mg of zinc sulfate (Orazinc® or effervescent), three times daily, up to 12 weeks have been studied. Doses of 45-135mg of zinc in divided doses have been studied for up to 12 weeks, and 30-200mg zinc gluconate has been used for three months. Interactions with Drugs Amiloride (Midamor®): Amiloride reduces urinary zinc excretion and
  7. My derm told me that it's pretty inevitable that almost all women will break out after stopping birth control after being on it for a number of years. It's a disruption in the hormone balance. I've been on the pill for 10 years (I'm 28 now). I've tried Mircette, Estrostrep, and Seasonalle, which broke me out TERRIBLY. They made my skin worse instead of better. This was many years ago. FInally, I found Yasmin, which helps a lot in keeping my skin clear, but doesn't completely prevent breakouts.
  8. I noticed if I put ANY acne medication on the "under the skin" pimples, they get worse. If I catch them in time, and ice them ONLY, they go away. The only problem is, within a few days, or a few weeks, they start coming up again, and I have to repeat the cycle. If I put any topicals on them, they come up huge. I don't know why.
  9. LOL, it's great, but our winters are BRUTAL, and they suck! If you already come from a cold climate though, you'll be ok :)
  10. On the left side of my cheek, I always get these pimples, that start off underneath my skin. I can't really see them, only feel them. When they come up, they are bad, and take at least 2 weeks to go away. If I catch them in time, and ice them for about 5-10 minutes a day, the bump under my skin goes away, and I "save" them temporarily. It's always in the same exact spot, too. However, this whole ice process is getting very irritating, and I don't want to have to play this game forver. Not to men
  11. On the left side of my cheek, I always get these pimples, that start off underneath my skin. I can't really see them, only feel them. When they come up, they are bad, and take at least 2 weeks to go away. If I catch them in time, and ice them for about 5-10 minutes a day, the bump under my skin goes away, and I "save" them temporarily. It's always in the same exact spot, too. However, this whole ice process is getting very irritating, and I don't want to have to play this game forver. Not to men
  12. I am currently using Tretinex, and my derm told me to be careful with sun exposure, b/c my skin will burn more easily. What's a good , NON TINTED sunscreen that I can wear under makeup? I only wear concealer and powder, but I don't want my makeup to look flaky. I tried the Clinique City Oil free sunscreen, but it made my face look, and feal greasy. I felt like I was going to break out any second, so I stopped using it. I just bought Neutrogena Healthy Defense oil free facial sunscreen, but I hav
  13. I break out if I wear foundation too, which is why I only wear it if my skin looks real bad. When I do wear foundation, I use Clinique oil free foundation, and the breakouts aren't as bad as with others I tried.
  14. It depends on how aggressive the treatment is. My last vbeam, I finally got hit real hard, and I had about 100 bruises the size of pennies on my face. I was so depressed and scared, b/c I thought it would be permanant. After 10 days, the bruises faded, and my skin looked fabulous. Now I wish all my previous vmean treatments were more aggressive, b/c I wouldn't have had to get 10 treatments!
×